Title

Computing Double Cosets in Soluble Groups

Document Type

Article

Language

eng

Publication Date

1-2001

Publisher

Elsevier

Source Publication

Journal of Symbolic Computation

Source ISSN

0747-7171

Abstract

We discuss the use of orbit-stabilizer and orbit reduction techniques for computing representatives of double cosets in finite soluble groups given by a polycyclic presentation.

Comments

Journal of Symbolic Computation, vol. 31, No. 1-2 (January 2001): 179-192. DOI.

Share

COinS